# SDR AALA202303148917

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,651 hours, 25,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN LANDING GEAR PICKLE FORK FRAME FITTING CRACK FOUND FROM FASTENER TO END OF FITTING. DIMENSIONS FORWARDED TO ENGINEERING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
